| Catalog Number |
966648 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: examination of the returned device did not confirm the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: non-healthcare professional ¿ depuy quality product analyst.
Event or Problem Description
Product (b)(4) was received with (b)(4) but was not reported with that pc.Functional evaluation of the returned t-handle without mating a component found the locking mechanism to function with no restrictions.Functional evaluation with a retained reamer found the instrument to assemble, retain, and disassemble with no restrictions.Overall appearance exhibited normal wear marks and scratches due to normal usage and servicing.The investigation could not draw any conclusions about the root cause of the reported failure mode, however, indications of device wear through normal use and servicing is evident.
Additional Manufacturer Narrative
Product complaint: (b)(4).